Module structure of an injective resolution

C. Y.Jean Chan, I. Chiau Huang

Research output: Contribution to journalArticlepeer-review


Let A be the ring obtained by localizing the polynomial ring [X, Y, Z, W] over a field at the maximal ideal (X, Y, Z, W) and modulo the ideal (XW-YZ). Let be the ideal of A generated by X and Y. We study the module structure of a minimal injective resolution of A/ in detail using local cohomology. Applications include the description of [image omitted], where M is a module constructed by Dutta, Hochster and McLaughlin, and the Yoneda product of [image omitted].

Original languageEnglish
Pages (from-to)3713-3750
Number of pages38
JournalCommunications in Algebra
Issue number11
StatePublished - Nov 2007
Externally publishedYes


  • Generalized fraction
  • Injective module
  • Injective resolution
  • Local cohomology
  • Yoneda algebra


Dive into the research topics of 'Module structure of an injective resolution'. Together they form a unique fingerprint.

Cite this